MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB SYSTEM LACTOSORB DIRECT DRIVER BLADE; SCREWDRIVER

BIOMET MICROFIXATION LACTOSORB SYSTEM LACTOSORB DIRECT DRIVER BLADE; SCREWDRIVER
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Lot number- based on a review of inventory transactions and the customer's purchase history, there are two possible lots: 388040, 388030.Medical products: unknown 5mm screws, part# ni, lot# ni; unknown 7mm screws, part# ni, lot# ni.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source ¿ (b)(6).
 
Event or Problem Description
It was reported the blade could not retain screws.Five (5) mm screws could be grasped and seven (7) mm screws could not be grasped.The procedure was completed with an alternate blade.No adverse events have been reported as a result of the malfunction.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned blades.The blades showed signs of general use but no visible damage was present.The blades were then tested per internal procedure using a calibrated 0.056in pin gage.All three orientations were checked and the fits met all specifications.The blades are functioning as they should.The complaint is unconfirmed.Review of the device history records identified no deviations or anomalies during manufacturing.No problem was found with the product.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LACTOSORB SYSTEM LACTOSORB DIRECT DRIVER BLADE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10528450
Report Number0001032347-2020-00436
Device Sequence Number11432906
Product Code HXX
UDI-Device Identifier00841036055714
UDI-Public00841036055714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number915-2451
Device Lot NumberSEE H10 NARRATIVE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1